Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Residually finite one-relator groups


Author: Gilbert Baumslag
Journal: Bull. Amer. Math. Soc. 73 (1967), 618-620
DOI: https://doi.org/10.1090/S0002-9904-1967-11799-3
MathSciNet review: 0212078
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11799-3